# SDR DALA13010483301

- Difficulty date: March 6, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 42,825 hours, 5,658 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, Y953, CORRODED AT FR5 0, FR53.  CORROSION ON SEAT TRACK ZN 250, Y953 AT FR50 AND FR53 REMOVED IAW SRM 51-74-00 AND FOUND OUT OF LIMITS IAW  SRM 53-31-15, FIG 101.    CORRODED SEAT TRACK R & R WITH A NEW SEAT TRACK IAW SRM 51-42-11.
